CureZone   Log On   Join
Re: Anxiety and crying spells my last three periods!
 

Original Dr. Hulda Clark
Hulda Clark Cleanses


More
adamson77 Views: 3,444
Published: 13 years ago
 
This is a reply to # 1,159,871

Re: Anxiety and crying spells my last three periods!


i see you posted this in the constipation forum. you may need to buy some dietary supplements. the iud may cause swelling aka inflamation that increases pressure on the intestines making it harder or painful to use the bathroom.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

3.234 sec, (1)